# SDR UIEA2013030400112

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 56,245 hours, 8,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1509-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE MAIN DECK SEAT TRACK WAS FOUND CRACKED, MEASURING 11.5" LONG.  DAMAGE FOUND TO BE BEYOND THE SRM 53-00-52, FIG 101, ALLOWABLE DAMAGE 1 -SEAT TRACKS LIMITS.   PERFORMED A TIME LIMITED REPAIR IAW EO 4453A829.
